Botox between the brow?
Doctor Answers 21
Boto between the brow
Botox should not lead to a thick appearance between the eyebrows. Botox works through paralysis of the muscle. If used repeatedly, the Botox injection helps the muscle waste away (atrophy). Therefore, the muscle in the injection area should not look thicker.
Properly Injected, Botox Shapes Brows Naturally, But Does Not Thicken Or Scar Them
I have been injecting Botox for aesthetic reasons since 1991, so I have a great deal of experience with it, In all that time, I have not personally encountered scarring from its use (or repetitive use, for that matter) and no "very thick" brows.
Unfortunately, I have seen a lot of poorly performed Botox injections, usually performed in medspas, at "Botox Parties," or by cut rate, non-core physicians (dentists, podiatrists, gynecologists, cardiologists, etc.) with little training and experience in its proper use and more advanced injection techniques. Improperly injected, male brows, for example, can be feminized or made to be heavy and drooping and female brows masculinized. The point is that following Botox treatments, the brows should look natural and appropriately rejuvenated.
If you are considering the use of Botox (or any of the other neuromodulators, such as Dysport or Xeomin), you would be well advised to make sure to vet your treating physician to be sure that he/she is a board certified, aesthetic core physician. And, you should also ask to see his/her before and after photos before agreeing to proceed.
Botox and heavy brow
Botox does not build up over time or result in scarring. Botox of the glabella (between the eyes) combined with forehead in patients that have brow ptosis (dropping of the brow) can result in a dropped or heavy brow due to loss of muscle support. Also, patients with static lines (those deep lines present at rest) may have fillers like Juvederm placed which may also give a heavy brow appearance if overdone.
You might also like...
I have not experienced Botox scarring from repeated injections. The needle is a 30 gauge needle which is especially small, which should not cause any thickening or scarring.
Botox in front line
It sounds crazy but popular stars don't always get treated by best injectors. Males need different injections because they tend to have lower brows and don't like to have arched brows. Also, some people have low medial brows that need to be treated differently to prevent sagging there. Done correctly, Botox looks very natural.
Botox in the glabella/brow
Thank you for your question. Botox injections do not cause scarring regardless of the number of injections performed. You may be looking at individuals who naturally have a thick brow area to begin with.
Botox and brow
Sometimes with botox, especially if placed very low, the brow looks a bit heavy as it descends too much.
This Corning of the area between the brow
Botox does not build up over time. Thickening of the glabellar area between the brows is almost certainly due to sagging of the forehead in general, causing the glabellar muscles in that area, (primarily the procerius) and the skin to, in essence, bunch up. This can be worsened by injecting Botox into the forehead, which paralyzes the frontalis muscle whose purpose is to elevate the brow and glabella. This in turn causes increasing sag or forehead droop.
Maybe too much Botox?
Botox injections to the forehead muscle that raises the brows can cause a drop of the brow position and a heavy appearance to the brows, often perceived as a thickening of the area. This is not due to scarring but to a drooping of the eyebrows from overdone Botox
Botox Bewtween the Brows
Botox works by blocking the signals from the nerves to the muscles. The injected muscle can then no longer contract, which causes the wrinkles to relax and soften. Botox does not result in scarring from repeating injections or build over time. It does not give a thick appearance between the eyebrows. You might be looking at individuals who naturally have a thick brow area.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.